Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

January 21, 2012Crisp County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 21, 2012, 5:39 PM EST for Crisp County, Georgia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2012, 5:39 PM EST (22:39 UTC)
Expired
Jan 21, 2012, 6:45 PM EST
In force
66 min
Issued by
NWS Atlanta, GA

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WWUS82 KFFC 212239
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EST SAT JAN 21 2012

GAZ104>106-212345-
539 PM EST SAT JAN 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 645 PM EST...

AT 534 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RICHWOOD TO HUNTINGTON...MOVING SOUTHEAST
AT 25 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 645 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RICHWOOD...LAMAR...HUNTINGTON...LESLIE...
DESOTO...GEORGIA VETERANS MEMORIAL STATE PARK...COBB...TREMONT...
CORDELE...EAST CRISP...RAINES...WENONA...FORT EARLY...HATLEY AND
ARABI.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3183 8388 3185 8395 3191 8394 3191 8414
      3202 8427 3207 8399 3209 8374 3203 8361
      3181 8361 3180 8362 3179 8381
TIME...MOT...LOC 2239Z 306DEG 21KT 3202 8378 3201 8390
          3198 8417

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 3:49 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 21, 3:49 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EST SAT JAN 21 2012

.SHORT TERM /TONIGHT THROUGH MONDAY/...
LINE OF STORMS NOW ALONG COLUMBUS TO MACON TO SANDERSVILLE LINE.
SHOULD BE OUT OF CWA BY 6PM OR SO. SO FAR NOT THAT MANY REPORTS OF
DAMAGE FROM WINDS OR BRIEF TORNADOES. SOME WEAK DAMAGE IN SONIA.
PLENTY OF LARGE HAIL REPORTS. THREAT FOR REMAINDER OF TODAY WOULD
BE LARGE HAIL AND BRIEF TORNADO/ISOLATED WIND DAMAGE.

SHORT WAVE WHICH HELPED DEFINE SURFACE FEATURES LEADING TO SVR WX
QUICKLY MOVES OUT TONIGHT...BUT SHORT WAVE RIDGE MOVES QUICKLY IN
AND IN FACT...RIDGE AXIS MOVES THROUGH THE STATE BY 12Z. ATTENDANT
WITH SHORT WAVE RIDGE...WARM FRONT WILL MOVE NE INTO CLASSIC WEDGE
FRONT CONFIGURATION AROUND 12Z AS WELL. WITH QUICK RETURN TO
WARM/MOIST LOW LEVEL ADVECTION LATE TONIGHT AND CLEAR SKIES ALOFT
WILL SEE CLASSIC DENSE FOG PATTERN ESP IF HIGHER SFC DEWPOINTS
RETURN QUICKLY. WILL LIKELY NEED DENSE FOG ADVISORY BUT WILL ALLOW
FOR MORE OBSERVATIONS AND MODEL FCSTS TO HELP PIN THIS DOWN.

AS WARM/MOIST ADVECTION CONTINUES...SCT SHRA OR MODERATE DZ NOT
OUT OF THE QUESTION EVEN LATE TONIGHT BUT MEASURABLE AMOUNTS MORE
LIKELY SUNDAY. INSTABILITY SHOULD BE ELEVATED LATE TONIGHT AND
SUNDAY. LITTLE CHC FOR TSRA BUT HAVE KEPT ISOLD TSRA FOR W AND SW
ZONES. UPPER SYSTEM PROGGED TO BECOME FAIRLY STRONG OVER SOUTHERN
PLAINS AND MID SOUTH SUNDAY. SVR STORMS SHOULD BE WELL WEST OF CWA
DURING THE DAY. BY 06Z MONDAY...WAVE BECOMES NEGATIVELY TILTED
FROM UPPER MS VALLEY INTO THE SE CONUS. IF ENOUGH LOW LEVEL
MOISTURE RETURNS...COULD SEE SUFFICIENT INSTABILITY FOR ANOTHER
ROUND OF SVR STORMS IN GA BETWEEN 03Z AND 12Z MON.

AT A MINIMUM...AN ADDITIONAL ROUND OF HVY RAIN...MAYBE 0.75-1.5
INCHES...LIKELY FOR NORTH GA LATE SUN NIGHT. AS SYSTEM LIFTS
OUT...FORCING AND PRECIP TAPER OFF. SOME AREAS SOUTH AND EAST OF
MACON MAY NOT SEE ANY PRECIP WITH THIS SYSTEM.

WENT ABOVE MAV/MET GUIDANCE IN THE WARM SECTOR FOR FIRST 4 PERIODS
OF FCST.

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
FAIRLY QUIET EARLY PART OF LONG TERM PATTERN. ACTIVE SOUTHERN
STREAM HOWEVER IN FORCE AND NEXT WAVE PROGGED BY MOST MODELS
OVER WRN TX OR NRN OLD MEXICO BY WED BUT PROGGED TO CUTOFF THURS.
WAVE IN NORTHWEST FLOW OVER THE CENTRAL CONUS ALSO PROGGED BY 12Z
ECMWF/GFS TO DIP INTO THE SOUTHEAST THURS. WITH APPROACHING WAVE
IN NW FLOW AND WAA PATTERN AHEAD OF IT...SHOULD SEE ROUND OF
PRECIP WED/THURS. SHOULD CLEAR OUT BY FRIDAY.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 1259 PM EST SAT JAN 21 2012/

UPDATE...
/ISSUED 1027 AM EST SAT JAN 21 2012/
QUICK UPDATE TO CLEAR SOME NW COUNTIES FROM THE TORNADO WATCH.
WILL LEAVE FLOOD WATCH IN FOR THAT AREA...BUT MAY NEED TO CLEAR OR
REWORK INTO A FLASH FLOOD WATCH TO INCLUDE MORE OF NORTH GA...ESP
WC GA AND ATL METRO. ALSO BUMPED UP POPS FOR TONIGHT IN SRN AND SW
CWA AS FRONT PROGGED TO STALL OVER SOUTH GA THEN QUICKLY LIFT NE
DURING THE MORNING. WEDGE PATTERN WILL BECOME QUITE STRONG BY
LATE TONIGHT/SUNDAY MORNING AND SHOULD ENHANCE PRECIP OVER NE GA
AS WELL.

SNELSON

&&

.AVIATION...
18Z UPDATE...
FRONT MOVING THROUGH THE STATE TODAY IS PUSHING STRONG TO SEVERE
THUNDERSTORMS AHEAD OF IT. MAJOR THREAT HAS PASSED THE ATL METRO
SITES AND AHN...AND IS EXPECTED TO PUSH THROUGH THE CSG AND MCN
AREAS BY 20-21Z. EXPECT LIGHT TO MODERATE RAIN BEHIND THE MAIN
LINE OF ACTIVITY. IFR VSBYS AND GENERALLY MVFR CIGS HAVE BEEN
ASSOCIATED WITH THE MAIN LINE. EXPECT SOME SLIGHT IMPROVING
CONDITIONS INTO THE AFTERNOON AND EVENING HOURS...WITH CONDITIONS
DEGRADING BACK TO MVFR CIGS AND IFR VSBYS INTO SUNDAY MORNING.
WEST WINDS WILL CONTINUE AT 8-11KTS THROUGH EARLY SUNDAY...THEN
SWITCH TO THE NE AT 3-6KTS AROUND 9Z...THEN E BY 15Z. WINDS SUNDAY
WILL BE 7-9KTS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH THE PERIOD...HIGH
CONFIDENCE ON WINDS AND WX.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  54  47  64 /  10  30  80  60
ATLANTA         50  58  49  65 /  10  30  90  60
BLAIRSVILLE     43  53  46  58 /  10  30 100  60
CARTERSVILLE    46  58  48  64 /  10  30 100  60
COLUMBUS        54  70  60  70 /  30  40  70  60
GAINESVILLE     47  53  46  62 /  10  30 100  60
MACON           52  63  56  71 /  40  30  60  60
ROME            45  60  51  63 /  10  30 100  50
PEACHTREE CITY  47  60  52  66 /  10  30  90  60
VIDALIA         55  68  58  74 /  60  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON...
JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

13
Hazardous weather outlook, Jan 21, 12:14 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 PM EST SAT JAN 21 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1214 PM EST SAT JAN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY
THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA MAINLY SOUTH OF A
CARROLTON TO ATLANTA TO GAINESVILLE LINE.

.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO SAG SLOWLY SOUTH ACROSS NORTH
AND CENTRAL GEORGIA THIS AFTERNOON BEFORE BECOMING STATIONARY
ACROSS SOUTH GEORGIA TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS
WITH HEAVY RAINFALL CAN BE EXPECTED ALONG AND SOUTH OF THE FRONT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE HEAVY RAIN...LARGE
HAIL AND WINDS GUSTING TO 60 MPH. ISOLATED TORNADOES CAN ALSO BE
EXPECTED.

.DISCUSSION...
ATMOSPHERE AHEAD OF THE FRONT REMAINS MARGINALLY UNSTABLE WITH
CAPE VALUES 100 TO 300. VERTICAL WIND SHEAR IS FAIRLY STRONG WITH
0 TO 1 KM BULK SHEAR MAGNITUDE OF 35 TO 40 KTS WHICH IS SOMEWHAT
FAVORABLE FOR ROTATING STORMS. WITH THE RELATIVELY HIGH
PRECIPITABLE WATER VALUES...STORMS MAY PRODUCE VERY HEAVY RAINFALL
WITH SOME FLOODING LIKELY WHERE STORMS TRAIN ALONG THE SAME AREAS
REPEATEDLY. THE STORMS SHOULD WEAKEN AND/OR MOVE OUT OF THE AREA
BY 9PM EST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON ACROSS WEST-
CENTRAL GEORGIA...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA
SUNDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED FOR MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON ACROSS MIDDLE
GEORGIA THIS AFTERNOON. SPOTTERS AND OTHERS ARE ENCOURAGED TO
SEND REPORTS VIA THE WEB OR WITH TWITTER USING THE GAWX HASHTAG.

In the hours before

Local storm report, Jan 21, 5:06 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     2 NE MARIETTA           33.97N 84.52W
01/21/2012                   COBB               GA   911 CALL CENTER

            TWO TREES DOWN NEAR TIBOR ROAD AND TITNER ROAD.

1115 AM     HAIL             DALLAS                  33.92N 84.84W
01/21/2012  E0.25 INCH       PAULDING           GA   EMERGENCY MNGR

            SMALL HAIL HITTING WINDSHIELD AND MELTING. WIND GUSTS
            ABOUT 40 MPH.

1231 PM     HAIL             FORSYTH                 33.03N 83.94W
01/21/2012  E0.88 INCH       MONROE             GA   EMERGENCY MNGR

            HAIL COMING DOWN IN SHEETS, DEPTH OF QUARTER INCH.

1231 PM     HAIL             MONTICELLO              33.30N 83.68W
01/21/2012  E0.25 INCH       JASPER             GA   911 CALL CENTER

0109 PM     HAIL             BARNESVILLE             33.05N 84.16W
01/21/2012  E1.50 INCH       LAMAR              GA   PUBLIC

0339 PM     FUNNEL CLOUD     5 N OGLETHORPE          32.37N 84.06W
01/21/2012                   MACON              GA   PUBLIC

0349 PM     TSTM WND DMG     4 SSE WINCHESTER        32.36N 83.94W
01/21/2012                   MACON              GA   911 CALL CENTER

            911 REPORT FROM VOLUNTEER FIRE FIGHTER...POSSIBLE
            TORNADO...TREES DOWNED. NO FURTHER DETAILS.

0419 PM     TSTM WND DMG     UNADILLA                32.26N 83.74W
01/21/2012                   DOOLY              GA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN...GENERALLY IN THE UNADILLA
            AREA. NO ADDITIONAL DETAILS HAVE BEEN PROVIDED AT THIS
            TIME.

&&

BGOODEN
Local storm report, Jan 21, 5:08 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     1 ESE DOUGLASVILLE      33.75N 84.73W
01/21/2012                   DOUGLAS            GA   EMERGENCY MNGR

            SIGNS AT SHOPPING PLAZA BLOWN OUT AND OTHERS TWISTED AT
            FAIRBURN ROAD AND SHAWNEE TRAIL. SEVERAL BUSINESSES ALONG
            FAIRBURN ROAD SUSTAINED MINOR STRUCTURAL DAMAGE TO THE
            ROOF...WITH ANOTHER SUSTAINING MODERATE DAMAGE. ONE
            WINDOW DESTROYED. SEVERAL TREE LIMBS DOWN.

&&

BGOODEN
Local storm report, Jan 21, 5:22 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     EASTMAN                 32.20N 83.18W
01/21/2012                   DODGE              GA   911 CALL CENTER

            1 TREE DOWN OFF HWY 87 S IN EASTMAN.

&&

BGOODEN
Special weather statement, Jan 21, 5:24 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST SAT JAN 21 2012

GAZ086-110>112-212330-
524 PM EST SAT JAN 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TELFAIR...MONTGOMERY AND EMANUEL COUNTIES UNTIL 600 PM
EST...

AT 524 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM ABOUT 5
MILES NORTHWEST OF LANDSBURG TO NEAR MILAN...AND MOVING EAST AT 40
MPH.

WIND GUSTS OF 45 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS
MOVE ACROSS PARTS OF WHEELER...TELFAIR...MONTGOMERY AND EMANUEL
COUNTIES THROUGH 630 PM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TEMPERANCE...CHINA HILL...MILAN...LITTLE OCMULGEE STATE
PARK...LANDSBURG...ALAMO...HELENA...MCRAE...TARRYTOWN...WORKMORE...
JACKSONVILLE...KIBBEE...GLENWOOD...SCOTLAND AND MOUNT VERNON.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3178 8298 3186 8318 3190 8320 3193 8317
      3212 8294 3214 8295 3214 8293 3220 8288
      3231 8272 3229 8267 3236 8241 3236 8229
      3229 8232 3229 8235 3235 8241 3194 8250
      3195 8256 3192 8267 3178 8289
TIME...MOT...LOC 2223Z 278DEG 33KT 3230 8273 3216 8290
          3204 8311
Local storm report, Jan 21, 5:32 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST SAT JAN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             UNADILLA                32.26N 83.74W
01/21/2012  E0.88 INCH       DOOLY              GA   EMERGENCY MNGR

&&

BGOODEN
Special weather statement, Jan 21, 5:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EST SAT JAN 21 2012

GAZ104>106-212345-
539 PM EST SAT JAN 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 645 PM EST...

AT 534 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RICHWOOD TO HUNTINGTON...MOVING SOUTHEAST
AT 25 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 645 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RICHWOOD...LAMAR...HUNTINGTON...LESLIE...
DESOTO...GEORGIA VETERANS MEMORIAL STATE PARK...COBB...TREMONT...
CORDELE...EAST CRISP...RAINES...WENONA...FORT EARLY...HATLEY AND
ARABI.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3183 8388 3185 8395 3191 8394 3191 8414
      3202 8427 3207 8399 3209 8374 3203 8361
      3181 8361 3180 8362 3179 8381
TIME...MOT...LOC 2239Z 306DEG 21KT 3202 8378 3201 8390
          3198 8417

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:19 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton41 min
Jan 21, 8:00 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton45 min
Jan 21, 8:18 AM ESTSpecial Weather StatementFFCMurray27 min
Jan 21, 8:43 AM ESTSpecial Weather StatementFFCDouglas, Newton, Rockdale47 min
Jan 21, 8:56 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Murray, Whitfield34 min
Jan 21, 9:27 AM ESTSpecial Weather StatementFFCFannin, Union33 min
Jan 21, 9:47 AM ESTSpecial Weather StatementFFCFloyd43 min
Jan 21, 10:04 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton41 min
Jan 21, 10:19 AM ESTFlash Flood WarningFFCCarroll, Douglas4 hr
Jan 21, 10:22 AM ESTSevere Thunderstorm WarningFFCDeKalb, Fulton38 min
Jan 21, 10:24 AM ESTSpecial Weather StatementFFCDawson36 min
Jan 21, 10:43 AM ESTSpecial Weather StatementFFCForsyth, Hall32 min
Jan 21, 10:50 AM ESTFlash Flood WarningFFCDeKalb, Fulton5 hr
Jan 21, 10:50 AM ESTSpecial Weather StatementFFCDeKalb, Rockdale, Walton40 min
Jan 21, 10:59 AM ESTSevere Thunderstorm WarningFFCHaralson, Paulding46 min
Jan 21, 11:07 AM ESTFlash Flood WatchFFCBarrow, Carroll, Clayton, Cobb, Coweta, DeKalb and 13 more4 hr
Jan 21, 11:22 AM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton38 min
Jan 21, 11:27 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison33 min
Jan 21, 11:28 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton47 min
Jan 21, 11:32 AM ESTSpecial Weather StatementFFCOconee, Walton28 min
Jan 21, 11:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton28 min
Jan 21, 11:34 AM ESTTornado WarningFFCCoweta, Heard41 min
Jan 21, 11:44 AM ESTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton46 min
Jan 21, 11:57 AM ESTSpecial Weather StatementFFCMeriwether, Troup33 min
Jan 21, 12:04 PM ESTFlash Flood WarningFFCClayton2 hr
Jan 21, 12:16 PM ESTTornado WarningFFCCoweta, Fayette28 min
Jan 21, 12:26 PM ESTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson49 min
Jan 21, 12:29 PM ESTSpecial Weather StatementFFCOglethorpe, Wilkes46 min
Jan 21, 12:38 PM ESTSevere Thunderstorm WarningFFCButts, Clayton, Henry, Spalding52 min
Jan 21, 12:43 PM ESTSpecial Weather StatementFFCMorgan32 min
Jan 21, 1:00 PM ESTSevere Thunderstorm WarningFFCBibb, Jones, Lamar, Monroe, Upson45 min
Jan 21, 1:05 PM ESTSevere Thunderstorm WarningFFCJasper, Newton40 min
Jan 21, 1:11 PM ESTSpecial Weather StatementFFCHarris34 min
Jan 21, 1:20 PM ESTTornado WarningFFCHarris40 min
Jan 21, 1:30 PM ESTSpecial Weather StatementFFCUpson30 min
Jan 21, 1:44 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam, Washington and 1 more46 min
Jan 21, 1:57 PM ESTTornado WarningFFCTalbot32 min
Jan 21, 1:59 PM ESTSpecial Weather StatementFFCMuscogee31 min
Jan 21, 2:05 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee25 min
Jan 21, 2:14 PM ESTSevere Thunderstorm WarningFFCUpson34 min
Jan 21, 2:21 PM ESTTornado WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jan 21, 2:27 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Peach, Taylor48 min
Jan 21, 2:32 PM ESTSpecial Weather StatementFFCTaylor28 min
Jan 21, 2:59 PM ESTSpecial Weather StatementFFCJefferson, Washington31 min
Jan 21, 2:59 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley46 min
Jan 21, 3:06 PM ESTSevere Thunderstorm WarningFFCMacon, Taylor39 min
Jan 21, 3:07 PM ESTTornado WarningFFCJefferson, Washington38 min
Jan 21, 3:20 PM ESTSpecial Weather StatementFFCBleckley, Houston, Peach, Twiggs25 min
Jan 21, 3:28 PM ESTTornado WarningFFCMacon47 min
Jan 21, 3:53 PM ESTTornado WarningFFCDooly, Houston37 min
Jan 21, 4:00 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson60 min
Jan 21, 4:02 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion43 min
Jan 21, 4:18 PM ESTSevere Thunderstorm WarningFFCPulaski, Wilcox42 min
Jan 21, 4:27 PM ESTSevere Thunderstorm WarningFFCDooly, Houston18 min
Jan 21, 4:29 PM ESTSpecial Weather StatementFFCStewart31 min
Jan 21, 4:36 PM ESTTornado WarningFFCPulaski24 min
Jan 21, 4:43 PM ESTSevere Thunderstorm WarningFFCStewart, Webster62 min
Jan 21, 4:49 PM ESTSevere Thunderstorm WarningFFCDodge41 min
Jan 21, 4:50 PM ESTSevere Thunderstorm WarningFFCMarion, Schley, Sumter39 min
Jan 21, 5:24 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler66 min
Jan 21, 5:27 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler48 min
Jan 21, 5:33 PM ESTSevere Thunderstorm WarningFFCDodge, Wilcox15 min
Jan 21, 5:50 PM ESTSpecial Weather StatementFFCTelfair, Wilcox40 min
Jan 21, 6:12 PM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.